Bulletin of the American Mathematical Society

Extension theory for connected Hopf algebras

William M. Singer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 5 (1970), 1095-1099.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532223

Mathematical Reviews number (MathSciNet)
MR0266977

Zentralblatt MATH identifier
0223.16017

Subjects
Primary: 1680 1820
Secondary: 5534

Citation

Singer, William M. Extension theory for connected Hopf algebras. Bull. Amer. Math. Soc. 76 (1970), no. 5, 1095--1099. https://projecteuclid.org/euclid.bams/1183532223


Export citation

References

  • 1. M. Barr and J. Beck, Homology and standard constructions, Sem. on Triples and Categorical Homology Theory (ETH, Zurich, 1966/67) Springer, Berlin, 1969.
  • 2. R. Godement, Topologie algébrique et théorie des faisceaux, Actualités Sci. Indust., no. 1252 = Publ. Math. Univ. Strasbourg, no. 13, Hermann, Paris, 1958. MR 21 #1583.
  • 3. V. K. A. M. Gugenheim, On extensions of algebras, co-algebras and Hopf algebras. I, Amer. J. Math. 84 (1962), 349-382. MR 26 #1340.
  • 4. J. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math (2) 81 (1965), 211-264. MR 30 #4259.
  • 5. W. Singer, Extension theory for connected Hopf algebras, Bull. Amer. Math. Soc. 76 (1970), 1095-1099.